# SDR EE4Y2021071313372

- Difficulty date: June 14, 2021
- Submitted: July 13, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N995QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000095
- Aircraft time: 26,674 hours, 22,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frms 85-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT CENTER FUSELAGE III LOWER SKIN PANEL, EXTERNAL SKIN WITH CORROSION LOCATED BETWEEN FR86/87 AND BETWEEN STR- 27L/28L, THE DAMAGE WAS REPAIRED INSTALLING EXTERNAL DOUBLER REPAIR AS PER E.O. # COO-EO-2021-12988 R00, ETD2021-190-019314 REV:/ AND APPROVED ON ANAC FORM F-200 PROVIDED BY EMB.
